skin-hair-icon
Loss of hair
I have been suffering from aloepecia aereta since 5 years. i m on corticosteroid therapy and was given injections too on my scalp as well as my eyebrows ..i have gained weight and get easily bruised too.though i have regained hair on scalp (there are just two patches left )but my eyebrows are still scanty .what should i do?
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. There are more forms of treatment available so you may try that. Discuss with your dermatologist. Also response in eye lashes is a little tough and delayed. Dose of steroids needs to be monitored since you seem to be having side effects. Hope this helps. Warm regards, Dr Govind Suresh Mittal.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.